# SDR AALA201802159016

- Difficulty date: February 10, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 76,809 hours, 12,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR BOTTOM EXIT SIGN LENS WAS FALLING OFF.  MAINTENANCE INSTALLED EXIT SIGN LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
